# SDR AWXA200501415

- Difficulty date: October 25, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546430100
- Part serial: BN1085
- Condition: Debonded
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED DISBOND AREA ON THE UPPER SURFACE OF THE RT INBOARD FOREFLAP, 45" FROM INBOARD END.  MAINTENANCE REMOVED DISBOND AREA ON THE RT INBOARD FOREFLAP IAW BOEING 737-300 SRM 51-70-10-2R REPAIR 4 FIG 201.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R REPAIR 4.  INSTALLED FABRICATED REPAIR PARTS ON THE UPPER SURFACE OF THE RT INBOARD FOREFLAP, 45" FROM INBOARD END IAW BOEING 737-300 SRM 51-70-10-2R REPAIR 4.
